# SDR DL757970943

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar Clips
- Condition: Damaged
- Location: R2 Door
- Component: 140N276217
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR GIRT BAR WOULD NOT ARM / DISARM CORRECTLY.  FOUND METAL CLIPS AT ENDS OF GIRT BAR TO BE DAMAGED.  INSTALLED NEW GIRT BAR ASSEMBLY.  GIRT BAR NOW ARMS AND DISARMS CORRECTLY.
